# SDR TAMF20220426021

- Difficulty date: April 23, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N330QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1368
- Aircraft time: 35,351 hours, 11,068 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 37,616 hours, 13,411 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Component: N/A
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING T/O THRUST SET, ENG THRUST LOSS ABNORM BLEED OR PACK APPEARED ON ECAM DISPLAY, THE PILOT DECIDED TO INTERRUPT THE TAKEOFF AND AFTER PERFORM THE CABIN PROCEDURES, THE FAILURE DISAPPEARED AND FINALLY THE TAKE OFF WAS NORMAL.
AS A MAINTENANCE ACTION, AT THE FOLLOWING BASE (BOG) IT WAS DECIDED TO MAKE AN INSPECTION AND TROUBLESHOOTING (AIRBUS TSM 71-00-00-810-941-A) BUT NO DISCREPANCIES WERE FOUND.
